# SDR 95ZZZM670

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210NE
- Make and model: Boeing 727-31
- Aircraft serial: 18903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Failed
- Location: Nr 2 Position
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT AT FL 28,000 FT AND REMAINED ILLUMINATED UNTIL APPROX FL 3000 FT AT WHICH TIME IT EXTINGUISHED AND SYSTEM TESTED NORMAL.  VISUALLY CONFIRMED NO SMOKE PRESENT AND LANDED AT DAYTON WITHOUT INCIDENT.  REPLACED NR 2 SMOKE DETECTOR PER MM 26-17-0.  OPS CHECKS NORMAL.  (M)
